This article is cited in 3 scientific papers (total in 3 papers)
To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy
T. M. Mitryakova, O. V. Pochinka
N. I. Lobachevski State University of Nizhni Novgorod
In this paper diffeomorphisms on orientable surfaces are considered, whose non-wandering set consists of a finite number of hyperbolic fixed points and the wandering set contains a finite number of heteroclinic orbits of transversal and non-transversal intersections. We investigate substantial class of diffeomorphisms for which it is found complete topological invariant — a scheme consisting of a set of geometrical objects equipped by numerical parametres (moduli of topological conjugacy).
orbits of heteroclinic tangency, one-sided tangency, topological conjugacy, moduli of topological conjugacy.
PDF file (736 kB)
T. M. Mitryakova, O. V. Pochinka, “To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy”, Nelin. Dinam., 6:1 (2010), 91–105
Citation in format AMSBIB
\by T.~M.~Mitryakova, O.~V.~Pochinka
\paper To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy
\jour Nelin. Dinam.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
T. M. Mitryakova, O. V. Pochinka, “Realization of Cascades on Surfaces with Finitely Many Moduli of Topological Conjugacy”, Math. Notes, 93:6 (2013), 890–905
V. Z. Grines, S. H. Kapkaeva, O. V. Pochinka, “A three-colour graph as a complete topological invariant for gradient-like diffeomorphisms of surfaces”, Sb. Math., 205:10 (2014), 1387–1412
T. M. Mitryakova, O. V. Pochinka, “Necessary and sufficient conditions for the topological conjugacy of 3-diffeomorphisms with heteroclinic tangencies”, Trans. Moscow Math. Soc., 77 (2016), 69–86
|Number of views:|